# SDR SWAA2018020519509

- Difficulty date: January 29, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 53,840 hours, 30,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 412A1120
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT BULLNOSE LENS MISSING AT ROW 12.  INSTALLED LENS PER SIP.
